# SDR HNAA2021100600477

- Difficulty date: September 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,747 hours, 47,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E878978 - SSI 52-30-08 CORROSION BAGGAGE DOOR LOWER FWD WEBBING PREVIOUS REPAIR. .... INSTALLED AND EDGE SEALED REPAIR DOUBLER IAW EO1-52-21-0251.
